# SDR CALA2025081207623

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,972 hours, 17,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT FOR DOOR 4L INOPERATIVE.  FOUND LANYARD HANGING DOWN AND INTERFERING WITH GIRT BAR. RESTOWED LANYARD AND ARMED SLIDE. OPS CHECK GOOD. REF AMM 25-66-01. ADD EMP:U221703
